The Spin-Statistics Theorem for Anyons and Plektons in $d=2+1$

Jens Mund
January 23, 2008
We prove the spin-statistics theorem for massive particles obeying braid group statistics in three-dimensional Minkowski space. We start from first principles of local relativistic quantum theory. The only assumption is a gap in the mass spectrum of the corresponding charged sector, and a restriction on the degeneracy of the corresponding mass.
open access link Commun.Math.Phys.286:1159-1180,2009
@article{Mund:2008hn, author = "Mund, Jens", title = "{The Spin-Statistics Theorem for Anyons and Plektons in d=2+1}", journal = "Commun. Math. Phys.", volume = "286", year = "2009", pages = "1159-1180", doi = "10.1007/s00220-008-0628-9", eprint = "0801.3621", archivePrefix = "arXiv", primaryClass = "math-ph", SLACcitation = "%%CITATION = ARXIV:0801.3621;%%" }

Keywords: 
low dimensional QFT, exotic statistics